On Bactrim DS since 4/17/17 and developed rash yesterday 4/25/17. Is it possible for it to take so long before I develop an allergic reaction?
Liz; pretty rare but still possible rash is a for sure sign call the office that prescribed it to you and let them know that you have gotten a rash now from the Bactrim ds and see what the doctor want you to do. And make sure you find out if this is a rash from the Bactrim because you would want the doctor and pharmacy to put in your medical record that you can't take any sulfa medications. Please call your doctor today and get this taken care of. good luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 2 answers
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
Posted 22 Jul 2010 • 2 answers
Posted 24 Jan 2017 • 1 answer
Posted 19 Oct 2017 • 0 answers